4 doctors weighed in:
I took 100mg of Clomid (clomiphene) for three days, been having bad headaches, can I finish these last two days with 50mg? Also took Clomid (clomiphene) for two months 50mg.
4 doctors weighed in

Dr. Dorothy Mitchell-Leef
Fertility Medicine
1 doctor agrees
In brief: Yes, however
Clomid (clomiphene) can cause side effects at higher doses.
You may be very sensitive to 100 mg. It is important to tell your physician about your symptoms. You might not be able to continue taking the higher dose. You should find out if you ovualte on 50 mg. If you do, increasing the dose is not needed. If you do not ovulate you need to talk to your infertility specialist about other options for ovulation med.

In brief: Yes, however
Clomid (clomiphene) can cause side effects at higher doses.
You may be very sensitive to 100 mg. It is important to tell your physician about your symptoms. You might not be able to continue taking the higher dose. You should find out if you ovualte on 50 mg. If you do, increasing the dose is not needed. If you do not ovulate you need to talk to your infertility specialist about other options for ovulation med.
Dr. Dorothy Mitchell-Leef
Dr. Dorothy Mitchell-Leef
Thank
Dr. Michael Murray
Fertility Medicine
1 doctor agrees
In brief: Yes
Headache is a common side effect from clomid.
It is ok to take tylenol (acetaminophen) with clomid. Make sure you are drinking plenty of water. Talk to your fertility specialist about alternatives to clomid.

In brief: Yes
Headache is a common side effect from clomid.
It is ok to take tylenol (acetaminophen) with clomid. Make sure you are drinking plenty of water. Talk to your fertility specialist about alternatives to clomid.
Dr. Michael Murray
Dr. Michael Murray
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors